Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 1, pp. 89-108 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Exact traveling wave solutions for discrete conservation laws

Hong Liang Zhao, Guang Zhang and Sui Sun Cheng

Department of Mathematics, Qingdao Institute of Architecture and Engineering,
Qingdao, Shandong 266033 -- P.R. CHINA
Department of Mathematics, Tsing Hua University,
Hsinchu, Taiwan 30043 -- R.O. China

Abstract: In this paper, sine, cosine, hyperbolic sine and hyperbolic cosine travelling wave solutions for a class of linear partial difference equations modeling discrete conservation laws are obtained.

Keywords: discrete conservation law; partial difference equation; traveling wave.

Classification (MSC2000): 39A10.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition